# SDR SIMA20140315001

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 28,463 hours, 20,469 cycles
- System (JASC): 5270 · Door Warning System
- Part: Strip
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR CAUTION MSG DISPLAYED UPON LANDING.  REMOVED PROX SENSOR LEVER & REATTACHED TEFLON STRIP, REINSTALLED LEVER IAW AMM 52-70-10 & SRM 51-22-00, OPERATIONS CHECKED GOOD.
